# SDR ASAA2023050343097

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 1,200 hours, 347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

#2 WINDOW OVERHEAT ILLUMINATED UPON ARRIVING AT THE GATE.  GROUNDED - YES. PER QRH, SWITCH WAS TURNED OFF FOR 5 MINUTES AND THE TURNED ON. LIGHT REMAINED EXTINGUISHED. A/C OK FOR SERVICE.
